On some properties of Post algebras with countable chain of constants
Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 201-209
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_25_2_201_209,
author = {Halina Sawicka},
title = {On some properties of {Post} algebras with countable chain of constants},
journal = {Colloquium Mathematicum},
pages = {201--209},
year = {1972},
volume = {25},
number = {2},
doi = {10.4064/cm-25-2-201-209},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-25-2-201-209/}
}
TY - JOUR AU - Halina Sawicka TI - On some properties of Post algebras with countable chain of constants JO - Colloquium Mathematicum PY - 1972 SP - 201 EP - 209 VL - 25 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-25-2-201-209/ DO - 10.4064/cm-25-2-201-209 LA - en ID - 10_4064_cm_25_2_201_209 ER -
Halina Sawicka. On some properties of Post algebras with countable chain of constants. Colloquium Mathematicum, Tome 25 (1972) no. 2, pp. 201-209. doi: 10.4064/cm-25-2-201-209
Cité par Sources :